CSpace
一类捕食与被捕食LV模型的扩散性质
张兴安1; 梁肇军1; 陈兰荪2
1999
Source Publication系统科学与数学
ISSN1000-0577
Volume019Issue:004Pages:407
Abstract本文证明了一类带有扩散的捕食与被捕食Lotka-Volterra模型的如下性质:当该模型存在正平衡点时,它的一切正解是强持续生存的;当扩散率较小时,该系统的正平衡点是稳定的;当扩散率增大且位于某一开区间内变化时,该系统的正平衡点是不稳定的,而且分支出唯一的小振幅空间周期解;当扩散率继续增大时,该系统的正平衡点又变为稳定的。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41060
Collection中国科学院数学与系统科学研究院
Affiliation1.华中师范大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
张兴安,梁肇军,陈兰荪. 一类捕食与被捕食LV模型的扩散性质[J]. 系统科学与数学,1999,019(004):407.
APA 张兴安,梁肇军,&陈兰荪.(1999).一类捕食与被捕食LV模型的扩散性质.系统科学与数学,019(004),407.
MLA 张兴安,et al."一类捕食与被捕食LV模型的扩散性质".系统科学与数学 019.004(1999):407.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[张兴安]'s Articles
[梁肇军]'s Articles
[陈兰荪]'s Articles
Baidu academic
Similar articles in Baidu academic
[张兴安]'s Articles
[梁肇军]'s Articles
[陈兰荪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[张兴安]'s Articles
[梁肇军]'s Articles
[陈兰荪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.